The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (189 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 2, 2005, pp. 317–326
DOI: 10.4171/ZAA/1242

Published online: 2005-06-30

On the Unique Solvability of a Volevic System of Linear Equations with General Singularity

Jose Ernie C. Lope[1], José Maria L. Escaner IV[2] and Carlene P. Arceo[3]

(1) University of the Philippines, Quezon City, Philippines
(2) University of the Philippines, Quezon City, Philippines
(3) University of the Philippines, Quezon City, Philippines

We consider a Volevic system of linear partial differential equations with general singularity, for which we establish existence and uniqueness theorems that are analogues of the Cauchy-Kowalevsky and Holmgren Theorems. Our results are generalizations of those of J. Elschner [Beiträge Anal. 12 (1978) 185--198], J. E. C. Lope [J. Math. Sci. Univ. Tokyo 6 (1999) 527--538] and H. Tahara [J. Math. Soc. Japan 34 (1982) 279--288], which are in turn generalizations of the results of M. S. Baouendi and C. Goulaouic [Comm. Pure Appl. Math. 26 (1973) 455--475].

Keywords: Volevic system, singular partial differential equations

Lope Jose Ernie, Escaner IV José Maria, Arceo Carlene: On the Unique Solvability of a Volevic System of Linear Equations with General Singularity. Z. Anal. Anwend. 24 (2005), 317-326. doi: 10.4171/ZAA/1242